# SDR ASAA9910190

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, FRAME STATION 947 ABOVE STRINGER 18R HAS THREE ELONGATED HOLES.  REPAIRED EPR SRM 53-10-02.  (M)
